# SDR SWIA2021081860347

- Difficulty date: June 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-347 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L BETWEEN FS333 AND FS347 HAS EXFOLIATED CORROSION AROUND A FASTENER HOLE AND REQUIRES A REPAIR      (C-CHECK RO 8/16/2021)    REPAIRED AND REPLACED STR 21L BETWEEN FS 333-347 PER REO 670-53-21-2089 REV -- DATED 2021-07-19, CRJ 700 SRM 51-42-06-001-001-A01, DWG SH670-32420 REV E AND DWG SH670-31350 REV A / C/W TASK CARD 51-900-1002-SKY
